# SDR CA151026002

- Difficulty date: October 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 38,928 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shield
- Part number: 601R385905
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INVESTIGATION OF THE DOOR LOCKING SYS CAUTION MESSAGE ON THE EICAS, IT WAS NOTED THAT THE HINGE SHIELDS ON THE RAILING WERE NOT STAYING INSIDE THE RAILING WHEN THE DOOR WAS CLOSED.  THE HINGE SHIELDS ARE IN A POSITION THAT IF THE DOOR WAS TO OPEN AND THE OPERATOR WAS HOLDING THE RAILING TO SUPPORT THE DOOR, THIS COULD SEVER THE OPERATORS FINGERS AS THE HINGE SHIELD RETRACTED BACK INTO THE RAILING.  WHAT WAS FOUND IS THAT THE TAB ON THE HINGE SHIELD WAS WORN BEYOND LIMITS THAT ALLOWED THE SHIELD NOT TO BE HELD IN POSITION CORRECTLY.
